MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

ZHONGSHAN BLISS MEDICAL DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number KA2200-2GWP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user's mother who stated that the end user fell forward receiving two stitches.The device was returned for evaluation.The device's rear wheel was loose and misaligned causing the wheel to operate at an angle and rub against the override bracket causing damage to the bracket.With the damage override bracket, the override rear brake can easily detach from the bracket and fall down when it engages the one directional feature.This can cause the walker to brake when going in one direction which can cause the end user to fall.Product labeling instructs the user to regularly inspect and tighten nuts and bolts.Drive devilbiss healthcare concludes the misaligned wheel caused interference, likely damaging the bracket.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
no. 98 zhaoyi road
dongsheng town
zhongshan city, zhongshan 52841 4
CH  528414
MDR Report Key20421215
Report Number2438477-2024-00051
Device Sequence Number15536281
Product Code ITJ
UDI-Device Identifier00822383583853
UDI-Public00822383583853
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
Report Date (Section F) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKA2200-2GWP
Device Catalogue NumberKA2200-2GWP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2024
Event Location Home
Date Report to Manufacturer10/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexFemale
Date Report Sent to FDA10/10/2024